首页    期刊浏览 2025年02月27日 星期四
登录注册

文章基本信息

  • 标题:On Linear Combinations of Two Orthogonal Polynomial Sequences on the Unit Circle
  • 本地全文:下载
  • 作者:C Suárez
  • 期刊名称:Advances in Difference Equations
  • 印刷版ISSN:1687-1839
  • 电子版ISSN:1687-1847
  • 出版年度:2010
  • 卷号:2010
  • 期号:1
  • 页码:406231
  • DOI:10.1155/2010/406231
  • 语种:English
  • 出版社:Hindawi Publishing Corporation
  • 摘要:Let be a monic orthogonal polynomial sequence on the unit circle. We define recursively a new sequence of polynomials by the following linear combination: , , . In this paper, we give necessary and sufficient conditions in order to make be an orthogonal polynomial sequence too. Moreover, we obtain an explicit representation for the Verblunsky coefficients and in terms of and . Finally, we show the relation between their corresponding Carathéodory functions and their associated linear functionals.
  • 关键词:Inverse Problem ; Functional Equation ; Complex Number ; Unit Circle ; Real Line
国家哲学社会科学文献中心版权所有